Aftertaste to antibiotic?

I'm taking this antibiotic, but for some reason, all morning (for approx. the last four hours) all I can taste is this sour, old aluminum in the back of my mouth. Brushing teeth and eating food doesn't change this. Is this a normal side effect?

Answer:
You didn't specify which antibiotic you are taking so hard to guess. However, I do know that with taking a lot of antibiotics it is always a good idea to eat yogurt. Some strong antibiotics can cause a yeast to build up in your mouth and throat. Also..a strong taste of metal in your mouth may not necessarily mean it is from the antibiotic...sometimes a strong taste (specifically coppery taste) is a sign of seizure activity. Check with your Dr. for real.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Are there any anti-anxiety pills that also induce amnesia?
  • How long do I need to take off work when I have my tonsils removed?
  • I have a hunchback! please help!?
  • I have a cough?
  • What causes headaches and what helps get rid of them when medication doesnt work?
  • Will i have to take my pants of if...?
  • Giving up smoking words of encouragement.?
  • How do I find a good Doctor?
  • My husband accidentally took the coversyl 8mg with the original cover or foil on it. what is the effect?
  • Has anyone ever experience the feeling of 'sinking into yourself' as I like to describe it?
  • I am 21 years of age and i am 5 feet 5.5 inches tall can i still grow atleast 4 more inches?
  • Which part of a Bloodroot plant contains the juice that, if aplyied to a skin mole, will burn it off?
  • Anyone else have a really annoying cough?